MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6; UNCEMENTED HIP STEM
Model Number 01.12.026
Health Effect - Clinical Code Pain (1994)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs director: hip revision surgery performed 4 years after cementless total hip arthroplasty in a young man ((b)(6) year old).No information concerning patient general health status and presence of comorbidities is available.Radiographic images provided show the presence of radiolucent lines around the stem and signs of stress shielding.Aseptic loosening is a possible literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
The patient has been complaining of leg pain for about 6 weeks.After an investigation with radiology and scintigraphy, it was decided to change the shaft to quadra r (4 years and 2 months after primary surgery).

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 6
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10860234
Report Number3005180920-2020-00798
Device Sequence Number17131031
Product Code JDI
UDI-Device Identifier07630030802072
UDI-Public07630030802072
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.026
Device Catalogue Number01.12.026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight84